Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/298212
Title: Оценка ковариаций случайных величин, удовлетворяющих условию Крамера и перемешиванию «по Ибрагимову»
Authors: Зуев, Н. М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1981
Publisher: Минск : Издательство БГУ имени В. И. Ленина
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1981. – № 2. – С. 42-44.
URI: https://elib.bsu.by/handle/123456789/298212
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1981, №2 (май)

Files in This Item:
File Description SizeFormat 
42-44.pdf167,19 kBAdobe PDFView/Open
Show full item record Google Scholar


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.